# SDR IPXA11566003

- Difficulty date: April 2, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part serial: 27389
- Condition: Punctured
- Location: Bs 1680-1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FLOOR PANEL HAS PUNCTURE DAMAGE ON LWR SURFACE BS 1680-1721 BL 0 TO LBL 65.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-50-1A1. FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692.
